Controllability results for functional semilinear differential inclusions in Fréchet spaces. (English) Zbl 1086.34062

The paper is devoted to four types of inclusions in Fréchet spaces. Namely, first- and second-order semilinear functional-differential inclusions as well as semilinear neutral functional-differential inclusions. The main goal of the work consists in the proof of theorems on existence and uniqueness of mild solutions to such inclusions. The authors thereto make use of techniques of noncompactness measures, of semigroup theory as well as of one variety of fixed-points theorems – Frigon’s nonlinear alternative. One of the proved theorems is illustrated with a parabolic neutral type partial inclusion. It should be noted that the word “controllability” in the paper title has a weak relation to the essence of the issue discussed in the work.


34K30 Functional-differential equations in abstract spaces
34K25 Asymptotic theory of functional-differential equations
34G25 Evolution inclusions
93B05 Controllability
Full Text: DOI


[1] Arara, A.; Benchohra, M.; Ouahab, A., Some uniqueness results for the controllability of functional semilinear differential equations in Fréchet space, Nonlinear oscil., 6, 3, 287-303, (2003) · Zbl 1087.34557
[2] Balachandran, K.; Dauer, J.P., Controllability of nonlinear systems in Banach spaces, A survey, J. optim. theory appl., 115, 7-28, (2002) · Zbl 1023.93010
[3] Benchohra, M.; Gatsori, E.P.; Gorniewicz, L.; Ntouyas, S.K., Controllability results for evolution inclusions with nonlocal conditions, Z. anal. anwendungen, 22, 411-431, (2003) · Zbl 1052.34073
[4] Benchohra, M.; Ntouyas, S.K., Controllability on infinite time horizon of nonlinear differential equations in Banach spaces with nonlinear conditions, An. ştiinţ. univ. al. I. cuza iaşi. mat. (N.S.), 47, 277-286, (2001) · Zbl 1150.93001
[5] Benchohra, M.; Ntouyas, S.K., Controllability on infinite time horizon of neutral functional differential and integrodifferential inclusions in Banach spaces, Bull. Greek math. soc., 45, 105-124, (2001) · Zbl 1286.93033
[6] Benchohra, M.; Ntouyas, S.K., Controllability of neutral functional differential and integrodifferential inclusions in Banach spaces, Italian J. pure appl. math., 14, 95-112, (2003) · Zbl 1136.93310
[7] Carmichael, N.; Quinn, M.D., An approach to nonlinear control problems using the fixed point methods, degree theory and pseudo-inverses, Numer. funct. anal. optim., 7, 197-219, (1984-1985)
[8] C. Castaing, M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics, vol. 580, Springer, Berlin, 1977. · Zbl 0346.46038
[9] Engel, K.J.; Nagel, R., One-parameter semigroups for linear evolution equations, (2000), Springer New York · Zbl 0952.47036
[10] H.O. Fattorini, Second Order Linear Differential Equations in Banach Spaces, North-Holland, Mathematical Studies, vol. 108, North-Holland, Amsterdam, 1985. · Zbl 0564.34063
[11] M. Frigon, Fixed point results for multivalued contractions on gauge spaces, set valued mappings with applications in nonlinear analysis, Ser. Math. Anal. Appl., 4, Taylor & Francis, London, 2002, pp. 175-181. · Zbl 1013.47013
[12] J.A. Goldstein, Semigroups of Linear Operators and Applications, Oxford, New York, 1985. · Zbl 0592.47034
[13] Kamenskii, M.; Obukhovskii, V.; Zecca, P., Condensing multivalued maps and semilinear differential inclusions in Banach spaces, (2001), Walter de Gruyter & Co. Berlin · Zbl 0988.34001
[14] Pazy, A., Semigroups of linear operators and applications to partial differential equation, (1983), Springer New York · Zbl 0516.47023
[15] Tolstonogov, A., Differential inclusions in a Banach space, (2000), Kluwer Academic Publishers Dordrecht · Zbl 1021.34002
[16] Travis, C.C.; Webb, G.F., Second order differential equations in Banach spaces, (), 331-361 · Zbl 0455.34044
[17] Travis, C.C.; Webb, G.F., Cosine families and abstract nonlinear second order differential equations, Acta math. hung., 32, 75-96, (1978) · Zbl 0388.34039
[18] Wu, J., Theory and applications of partial functional differential equations, (1996), Springer New York
[19] Yosida, K., Functional analysis, (1980), Springer Berlin · Zbl 0152.32102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.